# SDR SWAA053814

- Difficulty date: November 29, 2005
- Submitted: December 1, 2005
- Operation: Air carrier
- Aircraft: N649SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27719
- Aircraft time: 29,164 hours, 24,143 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND LT WING T/E OTBD AFT FLAP DELAMINATED.  REMOVED AND REPLACED FLAP PER MM.
